# SDR AALA991845

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO DOOR EMERGENCY EXIT LIGHT ASSEMBLY HAD WIRE THAT WAS INTERMITTENT RT AFT EXT EMERGENCY LT ON AFT CARGO DOOR HAS 1 LAMP OUT.  REPLACED LIGHT ASSEMBLY CPN LIE 5844 MPN 30-0593-1 OPS CHECKED OK, (E583093460.  (M)
